SCALING PROPERTIES OF THE THUE-MORSE MEASURE

Baake M, Gohlke P, Kesseboehmer M, Schindler T (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(7): 4157-4185.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Gohlke, PhilippUniBi; Kesseboehmer, M.; Schindler, T.
Abstract / Bemerkung
The classic Thue-Morse measure is a paradigmatic example of a purely singular continuous probability measure on the unit interval. Since it has a representation as an infinite Riesz product, many aspects of this measure have been studied in the past, including various scaling properties and a partly heuristic multifractal analysis. Some of the difficulties emerge from the appearance of an unbounded potential in the thermodynamic formalism. It is the purpose of this article to review and prove some of the observations that were previously established via numerical or scaling arguments.
Erscheinungsjahr
2019
Zeitschriftentitel
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Band
39
Ausgabe
7
Seite(n)
4157-4185
ISSN
1078-0947
eISSN
1553-5231
Page URI
https://pub.uni-bielefeld.de/record/2935390

Zitieren

Baake M, Gohlke P, Kesseboehmer M, Schindler T. SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(7):4157-4185.
Baake, M., Gohlke, P., Kesseboehmer, M., & Schindler, T. (2019). SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(7), 4157-4185. doi:10.3934/dcds.2019168
Baake, M., Gohlke, P., Kesseboehmer, M., and Schindler, T. (2019). SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39, 4157-4185.
Baake, M., et al., 2019. SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(7), p 4157-4185.
M. Baake, et al., “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 4157-4185.
Baake, M., Gohlke, P., Kesseboehmer, M., Schindler, T.: SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 39, 4157-4185 (2019).
Baake, Michael, Gohlke, Philipp, Kesseboehmer, M., and Schindler, T. “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.7 (2019): 4157-4185.